# SDR HALA2022053100204

- Difficulty date: April 26, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,711 hours, 7,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 MAIN DECK CABIN SEAT TRACK AT Y-450 RH FR53.2 - FR53.4 FOUND MULTIPLE CORROSION AT FR53.2, FR53.4. CORRECTIVE ACTION: MAIN DECK CABIN SEAT TRACK AT Y-450, FR53.2 - FR53.4 REPLACED AS PER SRM 51-42-11 & SRM 51-71-11. (2257490)
